Author Topic: SEVERE anxiety today!!!!!!!!!!!!!!!  (Read 1807 times)

[Buddie]

SEVERE anxiety today!!!!!!!!!!!!!!!
« on: June 05, 2010, 03:16:24 pm »
I have fluid around my heart for the last 18 years.  I had an echo two months ago, stress test, 6 ekgs etc...  Today I woke up and I have it in my mind the palps and racing pulse are because suddenly the fluid got worse and is effecting my heart.  I am petrified.  NOW WHAT?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SEVERE anxiety today!!!!!!!!!!!!!!!
« Reply #1 on: June 05, 2010, 03:19:15 pm »
You had so many great responses to your other thread, please re-read them.  I felt like these folks had helped you, helped calm your fears.

http://www.benzobuddies.org/forum/index.php?topic=20631.msg311921#msg311921
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SEVERE anxiety today!!!!!!!!!!!!!!!
« Reply #2 on: June 05, 2010, 03:27:52 pm »
[...] I am trying soooo hard.  I feel like a relapse.  I think for my own peace of mind I am going to ask the Cardiologist for an echo again.  Just for reassurance.  I HATE this and feel like I am losing my mind.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SEVERE anxiety today!!!!!!!!!!!!!!!
« Reply #3 on: June 05, 2010, 03:42:57 pm »
I know you're scared I was too!  I didn't have any medical issues when I entered into benzo withdrawal, I wasn't even sure what I was afraid of, but I was.  I can't imagine knowing what you know about your medical condition, and not being worried.  But the more you worry, the worse you'll feel.  Didn't you say you tried an experiment with your daughter and proved to yourself that you're okay?

If you feel you need to get checked out, then of course do that but keep using whatever means you can to talk yourself out of your fear.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SEVERE anxiety today!!!!!!!!!!!!!!!
« Reply #4 on: June 05, 2010, 03:47:42 pm »
Thanks for your support.  I certainly need it (wish I didn't).  I am trying to tell myself that why would it suddenly change after 18 years of having it with no problems.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SEVERE anxiety today!!!!!!!!!!!!!!!
« Reply #5 on: June 07, 2010, 02:21:43 am »
So, I am thinking I know what my chest tightness and palps are coming from.  ESOPHAGEAL SPASMS.  My Dr mentioned it and I blew it off saying it was my heart and all of the Doctors were wrong.  Now that I have done research I think he may have been right.  Still stinks though but WAYYYYY better than heart issues.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SEVERE anxiety today!!!!!!!!!!!!!!!
« Reply #6 on: June 07, 2010, 02:25:25 am »
I know what you mean, Lisa.  For years I walked around with a dx of Prinzmetal's angina.  Only nitrogylcerin under the tongue would stop the attacks so I figured the dx was correct.  However, it turned out to be the same as you: esophageal spasms!  Doesn't make any difference in the treatment but I sure rest easier knowing it is my throat and not my heart.  ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SEVERE anxiety today!!!!!!!!!!!!!!!
« Reply #7 on: June 07, 2010, 05:34:21 pm »
Hi Beeps,

What is the treatment for esophageal spasms?  Did it come on as a w/d symptom or was it something you had pre-benzos?  And do you still suffer from it?

I ask as I have recently been experiencing all kinds of GI issues and since my scope I am in constant chest pain.

Hang in there, [...]!  Try not to let that fear get the better of you, hun...easier said than done, I know.  How are you feeling today?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: SEVERE anxiety today!!!!!!!!!!!!!!!
« Reply #8 on: June 07, 2010, 10:54:23 pm »
I am still having issues.  Went to the Cardiologist today as he is a family friend.  He assured me with his Physician's Assistant that there is NOTHING WRONG with my heart.  Still don't believe him.   I keep thinking I will be the one that he says " wow I am shocked and I can't believe there was something wrong."  Hard when you are having symptoms
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.